Alert archive / Oklahoma / Flash Flood Warnings in 2004
Flash Flood Warning 27, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jul 5, 2004, 7:11 PM CDT for Garfield County, Logan County, Noble County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2004, 7:11 PM CDT (00:11 UTC)
- Expired
- Jul 5, 2004, 11:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Garfield County, OK, Logan County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 83 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2262 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 2094 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KOUN 060015 FFWOKC OKC047-083-103-060415- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 711 PM CDT MON JUL 5 2004 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN LOGAN COUNTY SOUTHEAST GARFIELD COUNTY SOUTHERN NOBLE COUNTY * UNTIL 1115 PM CDT * AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A LARGE THUNDERSTORM CENTERED 5 MILES SOUTH OF LUCIEN. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. RAINFALL TOTALS OF 3 TO 5 INCHES WILL BE POSSIBLE. MUCH OF THE RAIN WILL FALL NORTH OF THE LOGAN COUNTY LINE OVER SOUTHEAST GARFIELD AND SOUTHERN NOBLE COUNTIES. HOWEVER...THE RUNOFF WILL HEAD SOUTH IN THE SMALL CREEKS THAT AFFECT AREAS AROUND ORLANDO...INCLUDING HIGHWAY 51 AND 77. * LOCATIONS IN THE WARNING INCLUDE LUCIEN AND ORLANDO EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AND FARM LAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3629 9756 3612 9756 3610 9737 3627 9732 $$ 11
3 follow-up statements
000 WGUS74 KOUN 060051 FFSOKC OKC047-083-103-060415- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 745 PM CDT MON JUL 5 2004 ...FLASH FLOOD WARNING CONTINUES FOR SOUTHEAST GARFIELD...SOUTHERN NOBLE...AND NORTHERN LOGAN COUNTIES... THE INTENSE THUNDERSTORM THAT PRODUCED COPIOUS RAINFALL AMOUNTS OVER SOUTHEAST GARFIELD AND SOUTHERN NOBLE COUNTIES HAS WEAKENED AND MOVED OUT OF THE AREA OF CONCERN. HOWEVER...RUNOFF PROBLEMS WILL CONTINUE SOUTH OF LUCIEN...DOWN TOWARD ORLANDO...INTO THE LATE EVENING HOURS. THIS WILL AFFECT HIGHWAYS 51 AND 77. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AND FARM LAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3630 9730 3610 9736 3611 9753 3629 9761 $$ 11
000 WGUS74 KOUN 060203 FFSOKC OKC047-083-103-060415- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 900 PM CDT MON JUL 5 2004 ...FLASH FLOOD WARNING CONTINUES FOR SOUTHEAST GARFIELD...SOUTHERN NOBLE...AND NORTHERN LOGAN COUNTIES... LOCALIZED FLOODING IS STILL POSSIBLE SOUTH OF LUCIEN AND DOWN TOWARD ORLANDO THROUGH 10 PM. RUNOFF FROM THE INTENSE RAIN WILL MAINLY AFFECT SMALL CREEKS AND STREAMS...COUNTRY ROADS...AND FARM LAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3630 9730 3610 9736 3611 9753 3629 9761 $$ 11
000 WGUS74 KOUN 060358 FFSOKC OKC047-083-103-060415- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1055 PM CDT MON JUL 5 2004 ...FLASH FLOOD WARNING FOR FOR SOUTHEAST GARFIELD...SOUTHERN NOBLE...AND NORTHERN LOGAN COUNTIES WILL BE ALLOWED TO EXPIRE... ISOLATED HIGH WATER PROBLEMS MAY CONTINUE NEAR SMALL CREEKS AND STREAMS...ON COUNTRY ROADS...AND FARM LAND ALONG THE BANKS OF CREEKS AND STREAMS. ANY PROBLEMS THAT WERE SEEN EARLIER WILL CONTINUE TO SUBSIDE. LAT...LON 3630 9730 3610 9736 3611 9753 3629 9761 $$ 11
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:00 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jul 5, 3:00 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 300 PM CDT MON JUL 5 2004 INITIAL ISSUE IS... WILL THERE BE ANY LATE AFTN/EVENING CONVECTION ACROSS NW/WRN OK ALONG RESIDUAL SFC BOUNDARY. MODELS SHOW PLENTY OF INSTABILITY PRESENT AND IF SFC BOUNDARY CAN FOCUS ANY LOW LEVEL CONVERGENCE... MAY GET A STORM OR TWO. OTHERWISE... MAIN SHOW SHOULD BE LATE TONIGHT INTO FIRST PART OF TUESDAY AS MCS DEVELOPMENT IS EXPECTED ACROSS HIGH PLAINS OF ERN CO/WRN KS THIS EVENING. THIS COMPLEX IS THEN EXPECTED TO DROP SE INTO NRN OK AROUND MIDNIGHT. MAY PUT SOME SEVERE WORDING IN AS STRONG WINDS WILL LIKELY ACCOMPANY THESE STORMS AND PERHAPS SOME HAIL... ESPECIALLY ACROSS NORTHERN OK. THIS COMPLEX WILL ALSO DRIVE A COOL FRONT SOUTH ACROSS PARTS OF THE AREA. THIS WILL LEAD TO COOLER DAY ON TUESDAY...ESPECIALLY CENTRAL AND NORTH... WITH MAIN BOUNDARY EXPECTED TO BE DRAPED ACROSS SOUTHERN OK BY TUE EVENING. BETTER CHANCES APPEAR TO BE ACROSS SOUTH TUE NIGHT AND WED AS PERHAPS ANOTHER MCS GETS GOING ACROSS ERN NM INTO TX PANHANDLE AND THEN MOVES E/SE ACROSS RED RIVER VALLEY. COULD SEE SOME ADDITIONAL ACTIVITY INTO WED NIGHT AS WEAKENING SFC BOUNDARY MAY STILL BE HANGING AROUND. MID LEVEL RIDGE BUILDS NE OVER AREA BY THIS TIME BRINGING AN END TO MUCH OF THE RAIN. ALTHOUGH REMAINDER OF FORECAST IS DRY WITH WARMING TREND... EXTENDED MODELS ARE NOT ALL THAT STRONG WITH THIS MID LEVEL RIDGE. THIS COULD LEAD TO ADDITIONAL RAIN CHANCES LATER IN THE EXTENDED... BUT FOR NOW WILL LEAVE DRY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 71 87 67 89 / 30 60 30 30 HOBART OK 71 91 67 92 / 30 40 40 30 WICHITA FALLS TX 73 94 70 93 / 10 30 40 40 GAGE OK 65 84 63 90 / 60 20 30 20 PONCA CITY OK 69 84 64 86 / 60 60 30 20 DURANT OK 74 91 72 90 / 10 40 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 30
Hazardous weather outlook, Jul 5, 7:00 AM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CDT MON JUL 5 2004
OKZ004>048-050>052-TXZ083>090-061200-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT ACROSS PORTIONS OF NORTHERN AND WESTERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTH AND WEST OF A LINE FROM
STILLWATER TO CHEYENNE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS FROM LATE
THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.
DISCUSSION...
AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WAS SLOWLY DISSIPATING
OVER SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. STRONG WINDS WILL
BE POSSIBLE IN SOUTHWEST OKLAHOMA FOR A FEW HOURS EARLY THIS MORNING
BEFORE THIS ACTIVITY DISSIPATES. OTHER THUNDERSTORMS WHICH MOVED
ACROSS NORTHERN OKLAHOMA OVERNIGHT HAVE LEFT AN OUTFLOW BOUNDARY
THROUGH CENTRAL OKLAHOMA. THIS BOUNDARY IS EXPECTED TO LIFT SLOWLY
NORTH INTO NORTHERN OKLAHOMA OR SOUTHERN KANSAS THIS AFTERNOON AND
EVENING. ALSO A DRYLINE IS EXPECTED TO DEVELOP THIS AFTERNOON FROM
THE CENTRAL TEXAS PANHANDLE INTO THE EASTERN OKLAHOMA PANHANDLE.
A WARM LAYER OF AIR ABOVE THE SURFACE WILL ACT TO INHIBIT
THUNDERSTORM DEVELOPMENT FOR MUCH OF THE AFTERNOON. HOWEVER...WITH
STRONG HEATING...A FEW THUNDERSTORMS COULD DEVELOP ALONG THE DRY
LINE...AND ALONG THE OUTFLOW BOUNDARY IN NORTHERN OKLAHOMA OR
SOUTHERN KANSAS. THE ATMOSPHERE WILL BE QUITE UNSTABLE... AND ANY
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS.
OTHER THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE CENTRAL HIGH
PLAINS THIS AFTERNOON AND EVENING. THESE STORMS WILL LIKELY DEVELOP
INTO A COMPLEX OF STORMS THAT WILL MOVE SOUTHEASTWARD OVERNIGHT AND
MAY AFFECT NORTHERN PORTIONS OF OKLAHOMA LATE TONIGHT. DAMAGING
WINDS WILL BE THE MAIN THREAT FROM THESE STORMS ALTHOUGH LARGE HAIL
WILL ALSO BE POSSIBLE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUL 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN IN THE FORECAST ON TUESDAY AND WEDNESDAY
AS COLD FRONT MOVES INTO THE AREA SOME OF THESE STORMS MAY BE
SEVERE.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.
2In the hours before
Special weather statement, Jul 5, 4:53 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 453 PM CDT MON JUL 5 2004 OKZ018-019-052215- KINGFISHER OK-LOGAN OK- 453 PM CDT MON JUL 5 2004 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KINGFISHER AND LOGAN COUNTIES. A DEVELOPING THUNDERSTORM WAS LOCATED 7 MILES EAST OF DOVER AT 453 PM...MOVING NORTHEAST AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN KINGFISHER AND LOGAN COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 11
Special weather statement, Jul 5, 5:11 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 511 PM CDT MON JUL 5 2004 OKZ012-013-018>020-052230- GARFIELD OK-KINGFISHER OK-LOGAN OK-NOBLE OK-PAYNE OK- 511 PM CDT MON JUL 5 2004 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...KINGFISHER... LOGAN...NOBLE AND PAYNE COUNTIES. A LINE OF DEVELOPING THUNDERSTORMS WAS LOCATED FROM 3 MILES NORTHWEST OF MULHALL TO 5 MILES SOUTHWEST OF DOVER AT 511 PM... MOVING NORTHEAST AT 10 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GARFIELD...KINGFISHER...LOGAN...NOBLE AND PAYNE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 11
Local storm report, Jul 5, 6:26 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT MON JUL 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 7 S HAYWARD 36.18N 97.51W
07/05/2004 0.88 INCH GARFIELD OK PUBLIC
0545 PM HAIL MARSHALL 36.16N 97.62W
07/05/2004 1.00 INCH LOGAN OK CO-OP OBSERVER
0600 PM HAIL 9 WSW PERRY 36.24N 97.44W
07/05/2004 0.75 INCH NOBLE OK PUBLIC
&&
FMLocal storm report, Jul 5, 6:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CDT MON JUL 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 6 SSE HAYWARD 36.20N 97.47W
07/05/2004 0.88 INCH GARFIELD OK PUBLIC
0635 PM HAIL 9 WSW PERRY 36.24N 97.44W
07/05/2004 0.88 INCH NOBLE OK PUBLIC
&&
FMLocal storm report, Jul 5, 6:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
659 PM CDT MON JUL 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND GST 5 NE NEWKIRK 36.93N 96.99W
07/05/2004 65 MPH KAY OK AMATEUR RADIO
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 64 min |
| Jul 5, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 65 min |
| Jul 5, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 49 min |
| Jul 5, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 61 min |
| Jul 5, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 49 min |
| Jul 5, 9:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 54 min |
| Jul 5, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 64 min |
| Jul 5, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 64 min |
| Jul 5, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 64 min |
| Jul 5, 11:08 PM CDT | Flash Flood Warning | OUN | Alfalfa | 3 hr |
| Jul 5, 11:27 PM CDT | Flash Flood Warning | OUN | Woods | 3 hr |
| Jul 5, 11:42 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 63 min |
| Jul 5, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 61 min |
| Jul 6, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Jul 6, 12:53 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woods, Woodward | 52 min |
| Jul 6, 12:56 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 34 min |
| Jul 6, 1:24 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 36 min |
| Jul 6, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Ellis, Major, Woods, Woodward | 64 min |
| Jul 6, 1:46 AM CDT | Flash Flood Warning | OUN | Alfalfa, Woods | 3 hr |
| Jul 6, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 81 min |
| Jul 6, 2:36 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Kingfisher, Major | 39 min |
| Jul 6, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 45 min |
| Jul 6, 3:25 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 50 min |
| Jul 6, 3:28 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 47 min |
| Jul 6, 3:57 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma, Payne | 48 min |
| Jul 6, 5:24 AM CDT | Severe Thunderstorm Warning | OUN | Comanche | 36 min |
| Jul 6, 6:06 AM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 24 min |
| Jul 6, 6:23 AM CDT | Severe Thunderstorm Warning | OUN | Garvin | 52 min |
Nearby
Flash Flood Warnings in Oklahoma, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.